# SDR COMA0061089

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,235 hours, 17,704 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 617501
- Part serial: 366
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,668 hours, 5,697 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG FAILED TO EXTEND WHEN GEAR SELECTED DOWN.  REPLACED THE MLG SELECTOR VALVE.
